Other Information: Each tablespoon contains: sodium 11 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if neck wrap or foil inner seal imprinted with Safety Seal is broken or missing. See back label for expiration date. Misc: Acetaminophen (500 mg per 15 ml): relieves sore throat; reduces fever; alleviates body aches. Does not contain alcohol. The makers of Tylenol do not manufacture store brands. Uses: Temporarily relieves minor aches and pains due to: the common cold; headache; sore throat. Temporarily reduces fever.
Directions: Do not take more than directed (see overdose warning). ml = milliliter; tbsp = tablespoon; fl oz = fluid ounce. Use only enclosed dosing cup designed for use with this product. Do not use any other dosing device. Adults and Children 12 Years and Over: Take 30 ml (2 tbsp)(1 fl oz) in the dosing cup provided every 6 hours while symptoms last. Do not take more than 90 ml (6 tbsp)(3 fl oz) in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children Under 12 Years: Ask a doctor.
Active Ingredients: In Each 15 ml = 1 Tablespoon: Acetaminophen (500 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Anhydrous Citric Acid, Carboxymethylcellulose Sodium, FD&C Blue 1, Flavors, Polyethylene Glycol, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose, Sucrose.
Sign up to receive exclusive email-only savings and information.